# SDR 2010FA0000045

- Difficulty date: January 15, 2010
- Submitted: January 15, 2010
- Operation: General aviation
- Aircraft: N1871M
- Make and model: Cessna 337G
- Aircraft serial: 33701471
- Aircraft time: 2,746 hours
- Engine: Cont IO360*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Track
- Part number: 15130551
- Condition: Broken
- Location: Mlg
- Part time: 2,747 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PN 1513055-1 CAM TRACK ASSY BROKE UPON GEAR RETRACTION.  NOSE GEAR THEN WOULD NOT RETRACT PROPERLY OR EXTEND AND LOCK PROPERLY.  PUMP MOTOR C/B CONTINUED TO TRIP DURING THE FLIGHT.  ACFT WAS LANDED WITHOUT INCIDENT.  IT WAS NOTICED THAT THE NOSE GEAR WAS COCKED TO THE RIGHT AND COULD NOT BE TURNED PAST CENTER.
